Solution of balance equations and investigation of Poisson flows in Jackson networks
G. Sh. Tsitsiashviliab
a Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok
b Far Eastern Federal University, Vladivostok
In this paper a decomposition of a solution of balance equations for intensities of flows departing from nodes of the Jackson network is constructed. Sets of independent stationary Poisson flows departing from nodes of Jackson network are enumerated. Procedures of the decomposition and the enumeration are based on a definition of classes of cyclically equivalent nodes in a directed graph consistent with the Jackson network.
the Jackson network, a system of balance equations, classes of cyclic equivalence in directed graph.
PDF file (223 kB)
MSC: Primary 05C20; Secondary 60G55
G. Sh. Tsitsiashvili, “Solution of balance equations and investigation of Poisson flows in Jackson networks”, Dal'nevost. Mat. Zh., 18:1 (2018), 117–122
Citation in format AMSBIB
\paper Solution of balance equations and investigation of Poisson flows in Jackson networks
\jour Dal'nevost. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|